# SDR DL72K991575

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457415
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 480-500, STRG 4L, SKIN LAP SPLICE, CRACK REPAIR.  HFEC INSPECTION OF THE LOWER FASTENER ROW OF THE LOWER SKIN OF THE STRINGER 4L LAP SPLICE BETWEEN FS 480 AND 680 INDICATED A SINGLE CRACK BETWEEN FS 480 AND 500.  THE CRACK WAS CUTOUT OF THE SKIN LAP AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 5 AND ER/A 367765-14AD.
